Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

General malaise,drank too much. How long will I be feeling run down?

I went to med press, yesterday, diagnosed with a uti , waiting for the culture to come back. no fever , back aches, etc, in good general health. have me on macro something and a pill that makes you pee orange. feel a little better, but very weak and tired, general malaise . Walked a little this morning. I have had weird dreams since this started 2 days ago. Knew I had something last week down there, but had a wedding, drank to much, then bang. How long will I be feeling so run down. Will see my doc in a day or two if not up to snuff soon, MM
Asked On : Sat, 29 Sep 2012
Answers:  1 Views:  19
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Infectious Diseases Specialist 's  Response
Hi there,
Welcome to HCM.
You have been diagnosed with UTI and have been put on treatment. This weakness could be due to the medications you are taking.I suggest you drink lots of water which will flush out the infection to some extent. Wait for the culture results and let your doctor decide further course of action. Rest is the best medication for now. Thanks.
Answered: Wed, 25 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor